• question-icon

    What causes severe abdominal bloating while having C. difficile infection?

default
Posted on Fri, 14 Jul 2017 in Digestion and Bowels
Question: I have C-Diff My stomach is bloared and hard. When will I have a normal bowel
doctor
Answered by Dr. Lekshmi Rita Venugopal 1 hour later
Brief Answer:
Management of C.difficle

Detailed Answer:
Hello,
Thank you for trusting HealthcareMagic,

It can take from few weeks to months to completely clear up the C.diff infection, depending on your general health.

Bloating and loose bowel movements are common while on antibiotics for treatment of C.diff.
Eating a healthy diet rich in fiber and probiotics can help relieve the symptoms. Include more fruits, vegetables and fiber-rich food like oats, XXXXXXX etc in your diet.

Avoid fatty fried spicy food.
Avoid processed sugars, carbonated sugary drinks.
Using low-fat dairy can also help.

Hope this answers your question
Please feel free to address further questions here

Regards
Dr.Lekshmi

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 3186 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Lekshmi Rita Venugopal
  • Q - Suggest treatment for chronic rhinosinusitis

  • Q - Suggest treatment for chronic constipation

  • Q - What causes severe muscle and upper body pain?

  • Q - Suggest remedies for delayed menstrual bleeding

  • Q - What causes intermittent sharp pain in the groin area while walking?

  • Q - Suggest ways to deal with behavioral volatility and emotional outbursts...

  • Q - Suggest treatment for pinched nerve spasms in the shoulders, neck and arms

  • Q - What do itchy rashes on the legs indicate?

  • Q - Suggest treatment for rashes between leg and scrotum

  • Q - What are the interactions when Bisoprolol, Amlodipine, Lisinopril and...

backtotop2